# SDR HALA2021050300054

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 44,808 hours, 7,315 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 43216190002
- Part serial: 01406
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS - AIR TURN BACK. FIRST ZONE CONTROLLER IN CABIN FROZE @ FULL HOT, COULD NOT COOL.  COULD NOT DUPLICATE FAULT. REPLACED ZONE CONTROLLER PRECAUTIONARY PER AMM 21-63-34-400-801-A. OPS CHK OK. CONTROLLER, ZON OFF 43-2161-9-0002 01406 ON 43-2161-9-0002 00715
